# SDR HYIA781RHENG1115

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 34,133 hours
- Engine: Cont TSIO520VB
- Engine time: 58 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621019A2
- Part serial: B10FA083
- Condition: Faulty
- Location: Zone 600
- Part time: 58 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER LEVELING OFF IN CRUISE, RT ENGINE FUEL FLOW STARTED TO FLUCTUATE SLIGHTLY.  AFTER ABOUT 30 SECONDS, FUEL FLOW FLUCTUATION INCREASED IN LARGER INCREMENTS, THEN WENT TO ZERO. AT THIS POINT THE ENGINE QUIT. AUXILIARY PUMP WAS TURNED ON HIGH AND ENGINE RESTARTED.  EMERGENCY WAS DECLARED AND CREW ELECTED TO RETURN TO STA.  ON FINAL, AS POWER WAS REDUCED, ENGINE QUIT AGAIN.  MX R & R ENGINE DRIVEN FUEL PUMP.  ACFT RELEASED BACK TO SERVICE.
